# SDR O2GA2019012447401

- Difficulty date: January 21, 2019
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N474X
- Make and model: Gulstm GIV
- Aircraft serial: 1445
- Aircraft time: 7,562 hours, 3,489 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1159SCB51025
- Part serial: 08002H0097
- Condition: Cracked
- Location: Cockpit
- Part time: 255 hours, 107 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT LEFT WINDSHIELD OUTER PANE SHATTERED. MAINTENANCE REMOVED AND REPLACED LEFT WINDSHIELD. AIRCRAFT WAS RETURNED TO SERVICE.
